Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Adalimumab cause painful erection?

Every morning when i wake up i have a painful erection. It slowly goes away after i urinate but sometimes that ishard to get started. Its been going on about a month. I have psoreatic arthritis in my knees and have been taking Humira. Could the Humira be causing it?
Tue, 6 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

There is no such side effect of Humira causing such a symptom. If you are taking certain antidepressants, it can cause ED or painful erection.

Sometimes, when there is UTI, it can cause painful erections. You are suggested to visit a GP, get physically examined.

You will have to get Urinalysis (R/E & C/S) done. You may have to get some blood tests done. If sexually active, get STD tests done. Get assessed & treated at the earliest.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes. I have been taking a new drug for something called spongitis I dont know if this is correct. it s a sound like word) arthritis, the drug is...